# SDR GTIA2025010338645

- Difficulty date: December 31, 2024
- Submitted: January 4, 2025
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 20,720 hours, 9,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M21860
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 4,006 hours, 1,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 SLIDE DEPLOYED-R/R L1 SLIDE PACK IAW AMM 25-62-44. OPS CHECK GOOD. R&R L1 DOOR DIAPHRAM MECHANISM IAW AMM 52-10-00.
